# SDR CA991007089

- Difficulty date: September 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 24,779 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FLUID FOUND LEAKING FROM NR 2 NACELLE WHILE AIRCRAFT PARKED.  NR 2 EDP PRESSURE LINE FOUND LEAKING AT PRESSURE MANIFOLD.
